Journal Report

JOURNAL OF GRAPH THEORY

Download PDF
Journal Information
Journal Title
JOURNAL OF GRAPH THEORY
Publisher
WILEY
ISSN
0364-9024
E-ISSN
1097-0118
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Edge‐Coloring a Graph G so That Every Copy of a Graph H Has an Odd Color Class
Patrick Bennett, Emily Heath, Shira Zerbib
2026-10-31
A Generalization of an Ear Decomposition and k‐Trees in Highly Connected Star‐Free Graphs
Shun‐ichi Maezawa, Kenta Ozeki, Masaki Yamamoto et al.
2026-10-30
A Structural Description of Zykov and Blanche Descartes Graphs
Malory Marin, Stéphan Thomassé, Nicolas Trotignon et al.
2026-10-26
The Turán Number of Berge Paths
Xin Cheng, Dániel Gerbner, Hilal Hama Karim et al.
2026-10-21
On the Turán Number of the G3×3 in Linear Hypergraphs
József Solymosi
2026-10-14
Vertex‐Based Localization of Erdős–Gallai Theorems for Paths and Cycles
Rajat Adak, L. Sunil Chandran
2026-10-13
Issue Information
2026-10-12 Vol. 113 Issue 4 Pages 541-543
From Finding a Spanning Subgraph H to an H‐Factor
Allan Lo
2026-10-11
Flow‐Critical Graphs
Arnbjörg Soffía Árnadóttir, Zdeněk Dvořák, Bernard Lidický et al.
2026-10-8
The 13‐Conjectures for Domination in Cubic Graphs
Paul Dorbec, Michael A. Henning
2026-10-7
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 19:59